Azithromycin

Azithromycin is an antibiotic used to treat infections of the ear and throat, pneumonia, chlamydia, gonorrhea, and traveler's diarrhea. It works by preventing the bacteria from multiplying. Vomiting, stomach pain, and diarrhea are the common side effects of this medicine.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have sudden pain below and above the shoulder blade. Is it due to asthma?

Query: Hi doctor,I have pain in my upper back below the shoulder blade for over three weeks and I am really worried. It seems to be a dull constant pain. It comes after eating and then disappears for a while. I thought it to be due to bad posture. But the pain seems to be specific in that area and the pain...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. Muscular pain occurs due to poor posture. But you have mentioned that it is constant and so it can be due to respiratory tract infection. I suggest you take a chest X-ray to rule out the cause and then get treated accordingly. You can send me ...  Read Full »

How to take care of my eyes to prevent recurrent stye?

Query: Hello doctor, I have a bad eye stye. I have been using Cloranfenicol ointment and Ciprofloxacin drops for seven days. I used one drop every 12 hours and ointment every night. I saw improvement, but it is coming back. Please help.  Read Full »


Dr. Hussein Ayoub

Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. Well, great that you have diagnosed it as a stye. You have not been treating it effectively. The treatment will be as follows for your case. 1. Hot fomentations for a week, three times a day (not very hot, we do not want to burn your lid). 2. You can use Azit...  Read Full »

What causes obstruction at the third rib above the nipple after getting cough?

Query: Hi doctor, I have mild cough and expectoration for the past six months and I consulted a pulmonologist. The doctor advised a CXR and PFT after diagnosing that I have mild asthma. I am taking Foracort inhaler and my symptoms are under control now. I feel like some obstruction is present at the level...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. According to your statement, you are suffering from mild expectorant for the past six months. According to the CXR (chest X-ray) provided here, (attachment removed to protect patient identity) I have not found any pathology present in the thir...  Read Full »

How long will it take to recover completely from balanitis?

Query: Hello doctor, I have balanitis for the past 11 months. I have taken two tablets of Fluconazole with daily application of Candid Clotrimazole cream. Now I still have slight redness in the glans penis and sensitivity when I wear tight formal clothing at work. Any idea how long will this take to resol...  Read Full »


Dr. Sandip Pramanik

Urologist

Answer: Hello, Welcome to icliniq.com. Balanitis can take a little more time to resolve. Apply moisturizer to the glans and prepuce. Do you have prepuce? Or are you circumcised? If you can upload the photo of the diseased part, it would have been convenient for me to diagnose.  Read Full »

How serious is bilateral bronchiectasis with chest pain and breathing difficulty?

Query: Hello doctor, I am a 19-year-old female. I have suffered from bilateral bronchiectasis for the past five months, and I have not received any treatment yet due to the pandemic situation. Currently, I often get regular chest pain and shortness of breath. I also did a blood split two years ago. My sto...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have seen the CT scan report (attachment removed to protect patient identity). I can understand your concern. According to your statement, you have had bilateral bronchiectasis. You have also been suffering from chest pain and shortness of breath. Bronchi...  Read Full »

Why do rashes appear after I shave?

Query: Hi doctor, I have been getting eruptions and rashes may be brown or red spots, sometimes inflamed spots on my face after I shave. I am 25 and this has been happening since I started shaving my face. They do not burn. Sometimes, even blood gushes out from them, but does not burn at all. I have tried ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your query and examined your pictures (attachment removed to protect patient identity). It seems that you have sycosis barbae (deep infection of chin and beard). I suggest you Mupirocin ointment twice daily and tablet Azithromycin 500 mg once daily for three d...  Read Full »

Is parasitic eye infection contagious?

Query: Hi doctor, My girlfriend had some irritation in her eye. So, we went to the doctor, who said she has a parasite in her eye. After reading about it on the internet, I am worried that she might go blind. It is a very new relationship, so I wanted to know if it is contagious?  Read Full »


Dr. Pooja Bandivadekar

Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. The parasite inside the eye is usually, cysticercus or hydatid. It is not transmitted through natural sexual routes. It is usually ingested through food. Some parasites, for example, lice or mites infesting the eyelashes are transmitted through physical contact. But, the...  Read Full »

Can you suggest medicine for heavy head and runny nose?

Query: Hello doctor,I have a heavy head and a runny nose. The day before yesterday I got cold and had buttermilk as well. So, cold happened yesterday and there was cough (not yellow only white and thin like spit) as well but I took medicine from a chemist. He gave me Cinarest, Mox 500, both two tablets. I ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. For URTI (upper respiratory tract infection), I advise taking an antibiotic like Azithromycin only in case you have a persisting fever. Otherwise, in most cases, URTI is due to viral infection and it gets better within five days. You should take an antiallergic like Lev...  Read Full »

Are Hydroxychloroquine and Azithromycin ideal drugs for COVID-19 infection?

Query: Hello doctor,I am a 77-year-old male in great shape. I am 6' 1' tall and 194 lbs. I do stretching and balance exercises for an hour every morning. And I workout including lifting weights, hiking, and playing a high level of table tennis over 10 hours a week plus I run a working cattle ranch. I take ...  Read Full »


Dr. Isaac Gana

Cardiologist

Answer: Hello, Welcome to icliniq.com. We do not yet have detailed proof as of now to the effects of Hydroxychloroquine on COVID-19 patients. There have been a few trials, but at the moment, they are inconclusive, and I cannot say for sure it will affect your cardiovascular system negatively or positively...  Read Full »

Why do I feel like something is stuck in my throat?

Query: Hello doctor,I feel as if there is something stuck or moving in my throat around the back of the mouth to the Adam's apple. It has been bothering me for a few days. There is no pain associated with it, just the feeling as if something is moving up and down my throat. It goes down if I swallow, and ...  Read Full »


Dr. Kumar Ashutosh

Family Physician, General Practitioner, ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. A foreign body sensation or a feeling of something stuck in the throat is a very common complaint. There are so many causes like acid reflux, pharyngitis and allergic rhinitis that could cause the feeling. I suggest: You take tablet Pantoprazole 40 mg on an ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.